Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 93942, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/93942

Hyers-Ulam-Rassias stability of generalized derivations

1Department of Mathematics, Ferdowsi University, P.O. Box 1159, Mashhad 91775, Iran
2Banach Mathematical Research Group (BMRG), Mashhad, Iran

Received 10 September 2005; Revised 21 March 2006; Accepted 4 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Baak and M. S. Moslehian, “On the stability of J*-homomorphisms,” Nonlinear Analysis. Theory, Methods & Applications, vol. 63, no. 1, pp. 42–48, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. Baak and M. S. Moslehian, “Generalized (θ,φ)-derivations on Banach algebras,” preprint.
  3. S. Czerwik, Ed., Stability of Functional Equations of Ulam-Hyers-Rassias Type, S. Czerwik, Ed., Hadronic Press, Florida, 2003.
  4. Z. Gajda, “On stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Hvala, “Generalized derivations in rings,” Communications in Algebra, vol. 26, no. 4, pp. 1147–1166, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Mathieu, Ed., Elementary Operators & Applications, M. Mathieu, Ed., World Scientific, New Jersey, 1992, Proceedings of the International Workshop. View at MathSciNet
  9. M. Mirzavaziri and M. S. Moslehian, “Automatic continuity of σ-derivations in C*-algebras,” to appear in Proceedings of the American Mathematical Society.
  10. M. S. Moslehian, “Approximately vanishing of topological cohomology groups,” Journal of Mathematical Analysis and Applications, vol. 318, no. 2, pp. 758–771, 2006. View at Publisher · View at Google Scholar
  11. M. S. Moslehian, “Approximate (στ)-contractibility,” to appear in Nonlinear Functional Analysis and Applications.
  12. G. J. Murphy, C*-Algebras and Operator Theory, Academic Press, Massachusetts, 1990. View at Zentralblatt MATH · View at MathSciNet
  13. C.-G. Park, “Lie *-homomorphisms between Lie C*-algebras and Lie *-derivations on Lie C*-algebras,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 419–434, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C.-G. Park, “Linear derivations on Banach algebras,” Nonlinear Functional Analysis and Applications, vol. 9, no. 3, pp. 359–368, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Th. M. Rassias, Ed., Functional Equations, Inequalities and Applications, Th. M. Rassias, Ed., Kluwer Academic, Dordrecht, 2003. View at Zentralblatt MATH · View at MathSciNet
  17. Th. M. Rassias and P. Šemrl, “On the behavior of mappings which do not satisfy Hyers-Ulam stability,” Proceedings of the American Mathematical Society, vol. 114, no. 4, pp. 989–993, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. M. Ulam, Problems in Modern Mathematics, Science Editions, John Wiley & Sons, New York, 1964, chapter VI. View at Zentralblatt MATH · View at MathSciNet